Filtros : "Cibils, Claude" Limpar

Filtros



Refine with date range


  • Source: Bulletin of the London Mathematical Society. Unidade: IME

    Subjects: ÁLGEBRA HOMOLÓGICA, COHOMOLOGIA

    Versão PublicadaAcesso à fonteAcesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      CIBILS, Claude; LANZILOTTA, Marcelo; MARCOS, Eduardo do Nascimento; SOLOTAR, Andrea. Jacobi-Zariski long nearly exact sequences for associative algebras. Bulletin of the London Mathematical Society, Chichester, 2021. Disponível em: < https://doi.org/10.1112/blms.12516 > DOI: 10.1112/blms.12516.
    • APA

      Cibils, C., Lanzilotta, M., Marcos, E. do N., & Solotar, A. (2021). Jacobi-Zariski long nearly exact sequences for associative algebras. Bulletin of the London Mathematical Society. doi:10.1112/blms.12516
    • NLM

      Cibils C, Lanzilotta M, Marcos E do N, Solotar A. Jacobi-Zariski long nearly exact sequences for associative algebras [Internet]. Bulletin of the London Mathematical Society. 2021 ;Available from: https://doi.org/10.1112/blms.12516
    • Vancouver

      Cibils C, Lanzilotta M, Marcos E do N, Solotar A. Jacobi-Zariski long nearly exact sequences for associative algebras [Internet]. Bulletin of the London Mathematical Society. 2021 ;Available from: https://doi.org/10.1112/blms.12516
  • Source: Proceedings of the American Mathematical Society. Unidade: IME

    Subjects: ÁLGEBRA HOMOLÓGICA, COHOMOLOGIA, ANÉIS E ÁLGEBRAS ASSOCIATIVOS

    Acesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      CIBILS, Claude; LANZILOTTA, Marcelo; MARCOS, Eduardo do Nascimento; SOLOTAR, Andrea. Deleting or adding arrows of a bound quiver algebra and Hochschild (co)homology. Proceedings of the American Mathematical Society, Menasha, v. 148, n. 6, p. 2421-2432, 2020. Disponível em: < http://dx.doi.org/10.1090/proc/14936 > DOI: 10.1090/proc/14936.
    • APA

      Cibils, C., Lanzilotta, M., Marcos, E. do N., & Solotar, A. (2020). Deleting or adding arrows of a bound quiver algebra and Hochschild (co)homology. Proceedings of the American Mathematical Society, 148( 6), 2421-2432. doi:10.1090/proc/14936
    • NLM

      Cibils C, Lanzilotta M, Marcos E do N, Solotar A. Deleting or adding arrows of a bound quiver algebra and Hochschild (co)homology [Internet]. Proceedings of the American Mathematical Society. 2020 ; 148( 6): 2421-2432.Available from: http://dx.doi.org/10.1090/proc/14936
    • Vancouver

      Cibils C, Lanzilotta M, Marcos E do N, Solotar A. Deleting or adding arrows of a bound quiver algebra and Hochschild (co)homology [Internet]. Proceedings of the American Mathematical Society. 2020 ; 148( 6): 2421-2432.Available from: http://dx.doi.org/10.1090/proc/14936
  • Source: Pacific Journal of Mathematics. Unidade: IME

    Subjects: COHOMOLOGIA, ANÉIS E ÁLGEBRAS ASSOCIATIVOS, ÁLGEBRA HOMOLÓGICA

    Acesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      CIBILS, Claude; LANZILOTTA, Marcelo; MARCOS, Eduardo do Nascimento; SOLOTAR, Andrea. Split bounded extension algebras and Han’sconjecture. Pacific Journal of Mathematics, Carmel Valley, v. 307, n. 1, p. 63-77, 2020. Disponível em: < https://doi.org/10.2140/pjm.2020.307.63 > DOI: 10.2140/pjm.2020.307.63.
    • APA

      Cibils, C., Lanzilotta, M., Marcos, E. do N., & Solotar, A. (2020). Split bounded extension algebras and Han’sconjecture. Pacific Journal of Mathematics, 307( 1), 63-77. doi:10.2140/pjm.2020.307.63
    • NLM

      Cibils C, Lanzilotta M, Marcos E do N, Solotar A. Split bounded extension algebras and Han’sconjecture [Internet]. Pacific Journal of Mathematics. 2020 ; 307( 1): 63-77.Available from: https://doi.org/10.2140/pjm.2020.307.63
    • Vancouver

      Cibils C, Lanzilotta M, Marcos E do N, Solotar A. Split bounded extension algebras and Han’sconjecture [Internet]. Pacific Journal of Mathematics. 2020 ; 307( 1): 63-77.Available from: https://doi.org/10.2140/pjm.2020.307.63
  • Source: Journal of Noncommutative Geometry. Unidade: IME

    Subjects: ÁLGEBRA HOMOLÓGICA, COHOMOLOGIA

    Versão PublicadaAcesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      CIBILS, Claude; SOLOTAR, Andrea; MARCOS, Eduardo do Nascimento; LANZILOTTA, Marcelo. Hochschild cohomology of algebras arising from categories and from bounded quivers. Journal of Noncommutative Geometry, Zurique, v. 13, n. 3, p. 1011-1053, 2019. Disponível em: < https://doi.org/10.4171/JNCG/344 > DOI: 10.4171/JNCG/344.
    • APA

      Cibils, C., Solotar, A., Marcos, E. do N., & Lanzilotta, M. (2019). Hochschild cohomology of algebras arising from categories and from bounded quivers. Journal of Noncommutative Geometry, 13( 3), 1011-1053. doi:10.4171/JNCG/344
    • NLM

      Cibils C, Solotar A, Marcos E do N, Lanzilotta M. Hochschild cohomology of algebras arising from categories and from bounded quivers [Internet]. Journal of Noncommutative Geometry. 2019 ; 13( 3): 1011-1053.Available from: https://doi.org/10.4171/JNCG/344
    • Vancouver

      Cibils C, Solotar A, Marcos E do N, Lanzilotta M. Hochschild cohomology of algebras arising from categories and from bounded quivers [Internet]. Journal of Noncommutative Geometry. 2019 ; 13( 3): 1011-1053.Available from: https://doi.org/10.4171/JNCG/344
  • Conference titles: Joint Meeting Brazil-France in Mathematics. Unidade: IME

    Subjects: K-TEORIA, HOMOLOGIA, ÁLGEBRA HOMOLÓGICA, COHOMOLOGIA

    Versão PublicadaAcesso à fonteHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      CIBILS, Claude; LANZILOTTA, Marcelo; MARCOS, Eduardo do Nascimento; SOLOTAR, Andrea. Split bounded extension algebras and Han’s conjecture. Anais.. Rio de Janeiro: Impa, 2019.Disponível em: .
    • APA

      Cibils, C., Lanzilotta, M., Marcos, E. do N., & Solotar, A. (2019). Split bounded extension algebras and Han’s conjecture. In . Rio de Janeiro: Impa. Recuperado de https://impa.br/wp-content/uploads/2019/07/Book-of-abstracts.pdf
    • NLM

      Cibils C, Lanzilotta M, Marcos E do N, Solotar A. Split bounded extension algebras and Han’s conjecture [Internet]. 2019 ;Available from: https://impa.br/wp-content/uploads/2019/07/Book-of-abstracts.pdf
    • Vancouver

      Cibils C, Lanzilotta M, Marcos E do N, Solotar A. Split bounded extension algebras and Han’s conjecture [Internet]. 2019 ;Available from: https://impa.br/wp-content/uploads/2019/07/Book-of-abstracts.pdf
  • Source: Journal of Algebra. Unidade: IME

    Subjects: ÁLGEBRA HOMOLÓGICA, COHOMOLOGIA

    PrivadoAcesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      CIBILS, Claude; SCHROLL, Sibylle; SOLOTAR, Andrea; MARCOS, Eduardo do Nascimento; LANZILOTTA, Marcelo. The first Hochschild (co)homology when adding arrows to a bound quiver algebra. Journal of Algebra, New York, v. 540, p. 63-77, 2019. Disponível em: < http://dx.doi.org/10.1016/j.jalgebra.2019.08.029 > DOI: 10.1016/j.jalgebra.2019.08.029.
    • APA

      Cibils, C., Schroll, S., Solotar, A., Marcos, E. do N., & Lanzilotta, M. (2019). The first Hochschild (co)homology when adding arrows to a bound quiver algebra. Journal of Algebra, 540, 63-77. doi:10.1016/j.jalgebra.2019.08.029
    • NLM

      Cibils C, Schroll S, Solotar A, Marcos E do N, Lanzilotta M. The first Hochschild (co)homology when adding arrows to a bound quiver algebra [Internet]. Journal of Algebra. 2019 ; 540 63-77.Available from: http://dx.doi.org/10.1016/j.jalgebra.2019.08.029
    • Vancouver

      Cibils C, Schroll S, Solotar A, Marcos E do N, Lanzilotta M. The first Hochschild (co)homology when adding arrows to a bound quiver algebra [Internet]. Journal of Algebra. 2019 ; 540 63-77.Available from: http://dx.doi.org/10.1016/j.jalgebra.2019.08.029
  • Source: Journal of Pure and Applied Algebra. Unidade: IME

    Subjects: ANÉIS E ÁLGEBRAS NÃO ASSOCIATIVOS, ÁLGEBRA LINEAR, ÁLGEBRA MULTILINEAR

    Acesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      CIBILS, Claude; MARCOS, Eduardo do Nascimento. Invariants of a free linear category and representation type. Journal of Pure and Applied Algebra[S.l.], v. 220, n. 9, p. 3119-3132, 2016. Disponível em: < http://dx.doi.org/10.1016/j.jpaa.2016.02.007 > DOI: 10.1016/j.jpaa.2016.02.007.
    • APA

      Cibils, C., & Marcos, E. do N. (2016). Invariants of a free linear category and representation type. Journal of Pure and Applied Algebra, 220( 9), 3119-3132. doi:10.1016/j.jpaa.2016.02.007
    • NLM

      Cibils C, Marcos E do N. Invariants of a free linear category and representation type [Internet]. Journal of Pure and Applied Algebra. 2016 ; 220( 9): 3119-3132.Available from: http://dx.doi.org/10.1016/j.jpaa.2016.02.007
    • Vancouver

      Cibils C, Marcos E do N. Invariants of a free linear category and representation type [Internet]. Journal of Pure and Applied Algebra. 2016 ; 220( 9): 3119-3132.Available from: http://dx.doi.org/10.1016/j.jpaa.2016.02.007
  • Source: Proceedings of the American Mathematical Society. Unidade: IME

    Assunto: TEORIA DAS CATEGORIAS

    Acesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      CIBILS, Claude; MARCOS, Eduardo do Nascimento. Skew category, Galois covering and smash product of a k-category. Proceedings of the American Mathematical Society, Providence, v. 134, n. 1, p. 39-50, 2006. Disponível em: < https://doi.org/10.1090/S0002-9939-05-07955-4 > DOI: 10.1090/S0002-9939-05-07955-4.
    • APA

      Cibils, C., & Marcos, E. do N. (2006). Skew category, Galois covering and smash product of a k-category. Proceedings of the American Mathematical Society, 134( 1), 39-50. doi:10.1090/S0002-9939-05-07955-4
    • NLM

      Cibils C, Marcos E do N. Skew category, Galois covering and smash product of a k-category [Internet]. Proceedings of the American Mathematical Society. 2006 ; 134( 1): 39-50.Available from: https://doi.org/10.1090/S0002-9939-05-07955-4
    • Vancouver

      Cibils C, Marcos E do N. Skew category, Galois covering and smash product of a k-category [Internet]. Proceedings of the American Mathematical Society. 2006 ; 134( 1): 39-50.Available from: https://doi.org/10.1090/S0002-9939-05-07955-4
  • Source: Glasgow Mathematical Journal. Unidade: IME

    Assunto: COHOMOLOGIA

    Acesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      CIBILS, Claude; MARCOS, Eduardo do Nascimento; REDONDO, Maria Julia; SOLOTAR, Andrea. Cohomology of split algebras and of trivial extensions. Glasgow Mathematical Journal, Cambridge, v. 45, p. 21-40, 2003. Disponível em: < https://doi.org/10.1017/S0017089502008959 > DOI: 10.1017/S0017089502008959.
    • APA

      Cibils, C., Marcos, E. do N., Redondo, M. J., & Solotar, A. (2003). Cohomology of split algebras and of trivial extensions. Glasgow Mathematical Journal, 45, 21-40. doi:10.1017/S0017089502008959
    • NLM

      Cibils C, Marcos E do N, Redondo MJ, Solotar A. Cohomology of split algebras and of trivial extensions [Internet]. Glasgow Mathematical Journal. 2003 ; 45 21-40.Available from: https://doi.org/10.1017/S0017089502008959
    • Vancouver

      Cibils C, Marcos E do N, Redondo MJ, Solotar A. Cohomology of split algebras and of trivial extensions [Internet]. Glasgow Mathematical Journal. 2003 ; 45 21-40.Available from: https://doi.org/10.1017/S0017089502008959
  • Unidade: IME

    Assunto: TEORIA DAS CATEGORIAS

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      CIBILS, Claude; MARCOS, Eduardo do Nascimento. Skew category, Galois covering and smash product of a category over a ring. [S.l: s.n.], 2003.
    • APA

      Cibils, C., & Marcos, E. do N. (2003). Skew category, Galois covering and smash product of a category over a ring. São Paulo: IME-USP.
    • NLM

      Cibils C, Marcos E do N. Skew category, Galois covering and smash product of a category over a ring. 2003 ;
    • Vancouver

      Cibils C, Marcos E do N. Skew category, Galois covering and smash product of a category over a ring. 2003 ;

Digital Library of Intellectual Production of Universidade de São Paulo     2012 - 2021